Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

One-parameter semigroups of isometries


Authors: C. A. Berger and L. A. Coburn
Journal: Bull. Amer. Math. Soc. 76 (1970), 1125-1129
MSC (1970): Primary 4665, 4750
DOI: https://doi.org/10.1090/S0002-9904-1970-12590-3
MathSciNet review: 0265984
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Coburn, The C*-algebra generated by an isometry, Bull. Amer. Math. Soc. 73 (1967), 722-726. MR 35 #4760. MR 213906
  • 2. L. A. Coburn and R. G. Douglas, Translation operators on the half-line, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 1010-1013. MR 275228
  • 3. L. A. Coburn and R. G. Douglas, On C. I, (to appear). MR 358417
  • 4. L. A. Coburn, R. G. Douglas, D. G. Schaeffer and I. M. Singer, On C*-algebras of operators on a half-space. II: Index theory, (to appear). MR 358418
  • 5. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 24 #A2844. MR 133008
  • 6. B. Sz.-Nagy and C. Foias, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris and Akad. Kiadó, Budapest, 1967. MR 37 #778.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4665, 4750

Retrieve articles in all journals with MSC (1970): 4665, 4750


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12590-3

American Mathematical Society